# SDR IXXA20130425011

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 77,667 hours, 36,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103C29
- Part serial: 17716
- Condition: Out Of Position
- Part time: 3,978 hours, 1,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE NR 1 FOUND EXTENDED.  NR 1 EMERGENCY DESCENT DEVICE WAS REMOVED FROM THE ACFT.  OPEN
